# SDR DL72S953903

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR CHORD WAS FOUND CRACKED 33, 54 AND 61 FROM IB END OF NR 3 MIDFLAP.  THE DAMAGED SECTION WAS REPLACED AND SPLICED IN PER MM 57-50-00.
